Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Lips color are white

I am Satya. I suffered from chicken pox roughly 2 years ago. From then onwards my lips color were changed to a white colour. Could you please let me know of some drugs/medicine that would help me out. Thanks.
Asked On : Thu, 13 Jan 2011
Answers:  2 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician, Infectious Diseases 's  Response
Hi Satya
Welcome to healthcare magic .
By white lips do you mean that they seem pale throughout or you have patchy area of depigmentation.If pale then it could indicate anemia and it can be treated by taking iron-b complex capsules. But if patchy white areas are there it could be post chicken pox scarring or vitiligo or any skin disorder which can be diagnosed and treated only after thorough examination.kindly visit a dermatologist for better result.
Thank you
Answered: Sun, 21 Aug 2011
I find this answer helpful
Pediatrician Dr. Vibin K V's  Response
hi welcome to Health Care Magic,
its unlikely due to chicken pox. it needs to be shown to a dermatologist. it must be something called as vitiligo. just consult a dermatologist.
Answered: Sun, 21 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor